# SDR 2009F00030

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: General aviation
- Aircraft: N425CT
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 1,301 hours, 965 cycles
- Engine: Pwa JT15D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 45A35022602
- Part serial: 614RK78
- Condition: Damaged
- Location: Rt Engine
- Part time: 288 hours, 206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, IT WAS DISCOVERED THAT 1 INLET RIVET HEAD WAS MISSING FROM THE NR 2 ENGINE INLET INNER SKIN (BARREL). THE INLET WAS INSTALLED 288.1 HOURS 206 CYCLES AFTER REPAIR DUE TO SAME CONDITION OF SEVERAL MISSING AND CRACKED RIVETS ON THE INNER SKIN. NO ABNORMAL VIBRATION INDICATED BY ACFT INSTRUMENTS OR FLIGHT CREW.  INSP OF THE ENGINE REVEALED NO FOD DAMAGE.
